# SDR 04FDEA02872

- Difficulty date: October 5, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310
- Aircraft serial: 349
- Aircraft time: 41,061 hours, 17,213 cycles
- Engine: Ge CF680A3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF IN EITHER  SYSTEM.  PERFORMED BITE TEST OF PROX DETECT UNIT 54GB.  NO MEMORIZED FAULTS.  PERFORMED SYS TEST WITH THE FOLLOWING SENSOR  FAULTS, 03 (LT BOGIE SYS 1), 04 (RT BOGIE  SYS 1), 05 (NOSE CENTERED SYS 1), 06 (LT  MLG SHOCK SYS 1), 07 (RT MLG SHOCK SYS 1),  10 (LT BEAM SYS 2), 11 (RT BEAM SYS 2),  12 (NOSE CENTERED SYS 2), 13 (LT MLG SHOCK  SYS 2), 14 (RT MLG SHOCK SYS 2).  ONLY THING IN COMMON IS PROX BOX.  SUSPECT BAD PART FROM STOCK REF WRI 32-60/7307.   REMOVED AND REPLACED PROX DETECT CONTROL UNIT 54GB.  PERFORMED SYSTEM TEST OF PROX  BOX PER SAME.  ALL PREVIOUS SENSOR FAULTS HAVE NOW  CLEARED AND SYSTEM TEST GOOD.  OK FOR CONTINUED  SERVICE.
